# SDR SIMA20220606002

- Difficulty date: June 6, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 15,149 hours, 9,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 28-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 83 (SHEAR CLIP) IS CORRODED BETWEEN STRINGER 28 RIGHT AND 29 RIGHT. (MAJOR REPAIR) (LEVEL 1 CORROSION)-C/A-INSTALLED NEW SHEAR CLIP AT FR.83 BETWEEN STR.28RT AND STR.29RT IAW SRM 51-41-01.
